RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1969, Volume 186, Number 4, Pages 781–782 (Mi dan34665)  

MATHEMATICS

The eigenfunctions of the polyharmonic operator

I. A. Shishmarev


Full text: PDF file (305 kB)

Bibliographic databases:
UDC: 517.946.6
Presented: А. Н. Тихонов
Received: 06.03.1969

Citation: I. A. Shishmarev, “The eigenfunctions of the polyharmonic operator”, Dokl. Akad. Nauk SSSR, 186:4 (1969), 781–782

Citation in format AMSBIB
\Bibitem{Shi69}
\by I.~A.~Shishmarev
\paper The eigenfunctions of the polyharmonic operator
\jour Dokl. Akad. Nauk SSSR
\yr 1969
\vol 186
\issue 4
\pages 781--782
\mathnet{http://mi.mathnet.ru/dan34665}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0247530}
\zmath{https://zbmath.org/?q=an:0201.13601}


Linking options:
  • http://mi.mathnet.ru/eng/dan34665
  • http://mi.mathnet.ru/eng/dan/v186/i4/p781

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:38
    Full text:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020